MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BANDAGE,ANTIBAC,FLEX FABRIC,XL,10CT

MEDLINE INDUSTRIES INC.; BANDAGE,ANTIBAC,FLEX FABRIC,XL,10CT
Catalog Number WRX940856V1
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user experienced a skin reaction to her left chest after leaving the bandage on for three (3) days over her implanted chemotherapy port.It was not identified if the skin reaction was experienced on skin in contact with the bandage pad or the bandage adhesive.Reportedly, the end-user experienced "blistering pustules," the chemotherapy port was unable to be accessed for chemotherapy treatment, and the end-user was prescribed and unidentified antibiotic.According to the end-user her oncologist informed her that she experienced "a dermatitis response to the site." no additional medical intervention or follow-up care was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user experienced a skin reaction during use of the bandage and antibiotic treatment was required.
 
Additional Manufacturer Narrative
A box of wrx940856v1 bandages was returned to the manufacturer for evaluation.Multiple bandages were evaluated and no issues were noted with the adhesive.Bandages were applied to intact skin and no issues were noted at the application site.Although a root cause for the reported incident was unable to be determined, variable conditions such as temperature, humidity, and length of wear may affect the bandage and cause the reported issue experienced by the end-user.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
BANDAGE,ANTIBAC,FLEX FABRIC,XL,10CT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9192001
Report Number1417592-2019-00168
Device Sequence Number11677542
Product Code FRO
UDI-Device Identifier00311917185002
UDI-Public00311917185002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWRX940856V1
Device Lot Number18111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight66